# SDR UHLA2012051000145

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 21,502 hours, 13,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT EXIT LOCATOR LIGHT ONLY PARTLY LIT.  REPLACED AFT LEFT EXIT LOCATOR LIGHT ASSY IAW EMB 170 MM 33-50-15.  OPS CHECK GOOD.
